# SDR CA961217001

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Iced Up
- Location: Uplock
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT HAND MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON WITH GEAR SELECTED UP. AIRCRAFT RETURNED TO AIRPORT. ICE CLEANED FROM GEAR UPLCOK AND UPLOCK LUBRICATED.
